Results overview: Found 7 records in 0.02 seconds.
Articles, 7 records found
Articles 7 records found  
1.
8 p, 197.1 KB Some remarks on almost finitely generated nilpotent groups / Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Militello, Robert (Rhodes College (Memphis, Estats Units d'Amèrica). Department of Mathematics)
We identify two generalizations of the notion of a finitely generated nilpotent. Thus a nilpotent group G is fgp if Gp is fg as p-local group for each p; and G is fg-like if there exists a fg nilpotent group H such that Gp = Hp for all p. [...]
1992 - 10.5565/PUBLMAT_362A92_24
Publicacions matemàtiques, Vol. 36 Núm. 2 (1992) , p. 655-662  
2.
21 p, 179.5 KB Calculating the genus of a direct product of certain nilpotent groups / Hilton, Peter Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Scevenels, Dirk (Katholieke Universiteit Leuven. Departement Wiskunde)
1995 - 10.5565/PUBLMAT_39295_03
Publicacions matemàtiques, Vol. 39, Núm. 2 (1995) , p. 241-261  
3.
16 p, 2.6 MB On induced morphisms of mislin genera / Hilton, Peter (State University of New York. Department of Mathematical Sciences)
1994 - 10.5565/PUBLMAT_38294_03
Publicacions matemàtiques, Vol. 38, Núm. 2 (1994) , p. 299-314  
4.
22 p, 303.8 KB On generalized symbols, orders and quasi-orders / Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_292385_08
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 123-144  
5.
34 p, 517.7 KB On certain algorithms in the practice of geometry and the theory of numbers / Hilton, Peter (University of Santa Clara. Department of Mathematics) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_29185_03
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 31-64  
6.
32 p, 576.9 KB Nilpotency in group theory and topology / Hilton, Peter (State University of New York. Department of Mathematical Sciences)
1982 - 10.5565/PUBLMAT_26382_05
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 47-78  
7.
5 p, 112.1 KB The two-square lemma. / Fay, Temple H. ; Keith, Hardie A. ; Hilton, Peter J.
A new proof is given of the connecting homomorphism.
1989 - 10.5565/PUBLMAT_33189_10
Publicacions matemàtiques, V. 33 n. 1 (1989) p. 133-137  

See also: similar author names
2 Hilton, P.
1 Hilton, P. J.
1 Hilton, Peter Hilton, Peter
1 Hilton, Peter J.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.